Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROPICC; INTRAVASCULAR CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACCESS VASCULAR, INC. HYDROPICC; INTRAVASCULAR CATHETER
Model Number
PICC-142
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not returned for evaluation.
Event or Problem Description
Company contacted customer of a single lumen picc "rupture".No other inforamtion was made available.
New Search
Submit an Adverse Event Report
Brand Name
HYDROPICC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer
(Section D)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer
(Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
MDR Report Key
25682236
Report Number
3021570645-2026-00011
Device Sequence Number
9722265
Product Code
LJS
UDI-Device Identifier
00850030354297
UDI-Public
00850030354297
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K243941
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
07/01/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
PICC-142
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/02/2026
Initial Report FDA Received Date
07/01/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
12/30/2025
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown